EconPapers    
Economics at your fingertips  
 

Semi-Parametric Estimation of a Logit Model

Gordon Kemp

No 879, Econometric Society World Congress 2000 Contributed Papers from Econometric Society

Abstract: In this paper, I develop an estimator for a semi-parametric logit model based on a kernel-weighted average of pairwise conditional logit terms. Then I demonstrate consistency, asymptotic normality, and consistent asymptotic covariance matrix estimation for this estimator using results for sequences of $U$-statistic.

Date: 2000-08-01
References: Add references at CitEc
Citations:

Downloads: (external link)
http://fmwww.bc.edu/RePEc/es2000/0879.pdf main text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:wc2000:0879

Access Statistics for this paper

More papers in Econometric Society World Congress 2000 Contributed Papers from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:wc2000:0879